# SDR UIEA2020052201102

- Difficulty date: May 21, 2020
- Submitted: May 22, 2020
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 98,707 hours, 18,956 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Part serial: 4407
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFTER PRE DEPARTURE INSPECTION, FOUND LT AND RT EMERGENCY EXIT LIGHTED SIGNS INOP( REMOVED AND REPLACED EMR LIGHT PWR SUPPLY M1209 AND OPS CHECK OK IAW MM 33-51-00. )
